# SDR CA000120037

- Difficulty date: January 3, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 421 hours
- Engine: Pwa PT6A67D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: J51600YJ39500B
- Condition: Broken
- Location: Electrical
- Part time: 438 hours, 418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RPTED BY CREW THAT DIM POTENTIOMETER WAS NOT DIMMING LIGHTS FOR FLT CNTL PANELS & ANNUNCIATORS. WIRING BUNDLE BEHIND RADIO PANEL FOUND TO HAVE A BLACK DISCOLORATION.  FURTHER INVESTIGATION FOUND WIRE  TO BE BROKEN AS IT HAD BEEN CHAFFINGAGAINST CENTRE FORMER STATION 94.  THIS WIRE IS FED FROM AVIONICS ANNUNCIATOR 5 AMP C/B THROUGH J395(E) TO P237(E) TO ANNUNCIATOR BRIGHT/DIM POTENTIOMETER SWITCH THEN TO P237(B) TO J395(B) WHICH THEN FEEDS ANNUNCIATOR DIMMING CNTL RELAY COIL . THERE WERE NO RPTS OF SMOKE & FUMES.SUBMITTER STATES THIS IS 2ND RPT WITHIN 2 WEEKS BY THIS COMPANY CONCERNING CHAFFED WIRES BEHIND RADIO AUDIO PANEL.
